Total positivity order and the normal distribution
Marco Scarsini and
Yosef Rinott
Post-Print from HAL
Abstract:
Unlike the usual stochastic order, total positivity order is closed under conditioning. Here we provide a general formulation of the preservation properties of the order under conditioning; we study certain properties of the order including translation properties and the implications of having equality in the inequality defining the order. Specializing to the multivariate normal distribution, the study of total positivity order leads to new cones defined in terms of covariance M-matrices related to positive dependence, whose properties we study.
Keywords: Likelihood ratio order; M-matrices; MTP2; Affiliation; FKG condition (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Published in Journal of Multivariate Analysis, 2006, Vol.97, N° 5, pp.1251-1261. ⟨10.1016/j.jmva.2005.07.008⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Total positivity order and the normal distribution (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00538990
DOI: 10.1016/j.jmva.2005.07.008
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().